Alert archive / Nebraska / Tornado Warnings in 2023

Tornado Warning 34, NWS Omaha, NE

May 12, 2023Dodge County, Saunders County, Washington County, Nebraska

NWS Omaha, NE issued this tornado warning at May 12, 2023, 6:01 PM CDT for Dodge County, Saunders County, Washington County, Nebraska. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2023, 6:01 PM CDT (23:01 UTC)
Expired
May 12, 2023, 6:46 PM CDT
In force
45 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Dodge County, NE, Saunders County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 26 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 6:03 PM CDTTSTM WND DMG3 Wsw Uehling, NEREPORT FROM MPING: HOMES/BUILDINGS COMPLETELY DESTROYED.
May 12, 6:12 PM CDTHAIL 11 W Ames, NEREPORT FROM MPING: QUARTER (1.00 IN.).
May 12, 6:12 PM CDTHAIL 11 W Ames, NEREPORT FROM MPING: QUARTER (1.00 IN.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 1:09 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.0 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2023-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 413 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2023-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
413 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

057 
WFUS53 KOAX 122301
TOROAX
NEC053-155-177-130000-
/O.NEW.KOAX.TO.W.0034.230512T2301Z-230513T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
601 PM CDT Fri May 12 2023

The National Weather Service in Omaha has issued a

* Tornado Warning for...
  Northwestern Washington County in east central Nebraska...
  Central Dodge County in east central Nebraska...
  North central Saunders County in east central Nebraska...

* Until 700 PM CDT.
    
* At 600 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 3 miles west of Colon, or 7 miles northwest of Wahoo,
  moving north at 30 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Cedar Bluffs around 615 PM CDT.
  Fremont and Inglewood around 620 PM CDT.
  Nickerson around 635 PM CDT.
  Hooper around 645 PM CDT.

Other locations impacted by this tornadic thunderstorm include Camp
Eagle, Camp Cedars, Fremont Lakes State Recreation Area, Winslow,
Ames and Lake Wanahoo Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4141 9651 4125 9661 4127 9676 4174 9663
      4170 9644 4168 9644 4168 9638
TIME...MOT...LOC 2300Z 197DEG 27KT 4131 9668 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Petersen
3 follow-up statements
039 
WWUS53 KOAX 122314
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
614 PM CDT Fri May 12 2023

NEC053-155-177-130000-
/O.CON.KOAX.TO.W.0034.000000T0000Z-230513T0000Z/
Washington NE-Dodge NE-Saunders NE-
614 PM CDT Fri May 12 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN WASHINGTON...CENTRAL DODGE AND NORTH CENTRAL SAUNDERS
COUNTIES...
    
At 614 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Cedar Bluffs, or 8 miles west of Fremont, moving
north at 30 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Fremont around 620 PM CDT.
  Nickerson around 635 PM CDT.
  Hooper around 645 PM CDT.

Other locations impacted by this tornadic thunderstorm include Camp
Eagle, Camp Cedars, Fremont Lakes State Recreation Area, Winslow and
Ames.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4132 9658 4136 9671 4174 9663 4170 9644
      4168 9644 4168 9638
TIME...MOT...LOC 2314Z 194DEG 27KT 4140 9664 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

BLB
570 
WWUS53 KOAX 122334
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
634 PM CDT Fri May 12 2023

NEC053-155-177-130000-
/O.CON.KOAX.TO.W.0034.000000T0000Z-230513T0000Z/
Washington NE-Dodge NE-Saunders NE-
634 PM CDT Fri May 12 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN WASHINGTON...CENTRAL DODGE AND NORTH CENTRAL SAUNDERS
COUNTIES...
    
At 633 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles west of Nickerson, or 7 miles north of Fremont, 
moving north at 30 mph. A second severe storm was located 5 miles 
east of Morse Bluff, also moving northeast at 30 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation. Public reports a funnel cloud 
         with this storm.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hooper, Nickerson, Winslow and Ames. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4140 9663 4142 9670 4174 9663 4170 9644
      4168 9644 4168 9638 4152 9647
TIME...MOT...LOC 2333Z 199DEG 27KT 4154 9654 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

BLB
882 
WWUS53 KOAX 122346
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
646 PM CDT Fri May 12 2023

NEC053-155-177-122356-
/O.CAN.KOAX.TO.W.0034.000000T0000Z-230513T0000Z/
Washington NE-Dodge NE-Saunders NE-
646 PM CDT Fri May 12 2023

...THE TORNADO WARNING FOR NORTHWESTERN WASHINGTON...CENTRAL DODGE
AND NORTH CENTRAL SAUNDERS COUNTIES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 900 PM CDT for east central
Nebraska.

LAT...LON 4140 9663 4142 9670 4174 9663 4170 9644
      4168 9644 4168 9638 4152 9647
TIME...MOT...LOC 2344Z 197DEG 27KT 4163 9650 

$$

BLB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 12, 2:23 PM CDT, 3 hours 38 minutes earlier.

Area forecast discussion, May 12, 2:23 PM CDT, 3 hours 38 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
223 PM CDT Fri May 12 2023

...Updated Forecast Discussion...

.DISCUSSION...
Issued at 220 PM CDT Fri May 12 2023

Key Messages:

 - Strong to severe storms likely this afternoon and evening.

 - Environment capable of supporting tornadic storms.

 - Precip chances in play most of the forecast period.

Water vapor imagery this afternoon showing a tight upper circulation
lifting from northwest KS into southwest NE. System was nearly
stacked with surface reflection situated in s-central NE with
attendant warm front extending into w-central IA and dry line
extending through s-central NE into central KS.

Short term models are advertising ingredients coming together for
potential significant severe weather event over the CWA this
afternoon and evening. The upper low mentioned is expected to be in
central NE by 23Z with surface low riding along the NE/KS border.
Southerly flow ahead of the system will aid with drawing low level
moisture northward into the region with dew points in the mid
60s/PWS around 1.5" inches. Current analysis suggests environment is
already quite unstable despite thick cloud cover with MLCAPEs from
1500-2500 J/kg. Appears that storm initiation should occur along dry
line on nose of steep 0-3km lapse rates. Expect storms to rapidly
intensify along increasing boundary layer moisture convergence
axis/instability axis. Adequate environmental deep layer shear
roughly 40-50kt will be in place to promote rotating cells. And with
steep mid layer lapse rates atop increasing low level moisture
source, large hail threat will accompany any discrete storms. In
addition to this, ESRH values greater than 150 (m2/s2) will enhance
threat for tornadic storms. Storm motion for individual cells will
be north/northeasterly while overall motion for storm activity will
generally be easterly. Latest CAMs for the most part suggest storm
activity shifting into the IA CWA sometime around 01Z with
continuing threat for tornadic storms. Activity should clear the CWA
then toward midnight. In addition to all this, excessively heavy
rainfall is a distinct possibility accompanying stronger storms.
However, flash flooding may be mitigated due to the speedy nature of
individual cell movement.

As the upper low lifts from NE into southeast SD, main threat for
precip Saturday and Saturday night will be across the northern and
eastern periphery of the CWA. Weak isentropic upglide will keep
precip chance alive Sunday and Sunday night.

Otherwise, precip chances are in play Wednesday afternoon through
Thursday as a series of disturbances drop out of the Dakotas into
the central Plains.

Highs:
Sat - upper 70s/low 80s
Sun - upper 60s/mid 70s
Mon - low 70s
Tue - mid/upper 70s
Wed - low 80s
Thu - low 80s
Fri - low/mid 70S

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1140 AM CDT Fri May 12 2023

Regional obs showing a mix of MVFR/IFR conditions currently
across eastern NE. Main issue to contend with is anticipated
threat for strong/severe TSRA developing this afternoon. TSRA
activity is expected to initial along a boundary/dry line and
quickly intensify as they migrate to the northeast. Given this,
have included TEMPO groups to reflect this. Once storms clear
improvement to VFR expected. However, models advertising return of
MVFR cigs to all terminals toward 12Z Saturday morning.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...None.
IA...None.
&&

DISCUSSION...DEE
AVIATION...DEE
Hazardous weather outlook, May 12, 2:43 PM CDT, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
243 PM CDT Fri May 12 2023

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-130945-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
243 PM CDT Fri May 12 2023

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...Tonight and Saturday

There is an Enhanced Risk for severe weather late this afternoon
and evening. Storm initiation is expected along a dryline from
about Albion to Columbus to Lincoln, and then continue to develop
east southeast, while moving to the northeast. Severe storms
should move out of the local area toward midnight. All modes of
severe weather are possible, including large hail of 1 to 2
inches, damaging winds, flash flooding, and tornado or two.

Thunderstorm chances continue on Saturday over areas north of the
I-80 corridor.

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

There is a Marginal Risk for severe weather for northeast Nebraska
and western Iowa Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

In the hours before

Local storm report, May 12, 5:47 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
547 PM CDT FRI MAY 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             3 W NORTH BEND          41.46N 96.84W
05/12/2023  U1.25 INCH       DODGE              NE   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

&&
Local storm report, May 12, 5:50 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
550 PM CDT FRI MAY 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TORNADO          2 WNW HOOPER            41.62N 96.59W
05/12/2023                   DODGE              NE   PUBLIC

&&
Local storm report, May 12, 5:51 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
551 PM CDT FRI MAY 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     TSTM WND DMG     5 N STANTON             42.02N 97.23W
05/12/2023                   STANTON            NE   PUBLIC

            REPORT FROM MPING: TREES UPROOTED OR
            SNAPPED; ROOF BLOWN OFF.

&&
Local storm report, May 12, 5:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
552 PM CDT FRI MAY 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             3 SE COOK               40.48N 96.13W
05/12/2023  U0.75 INCH       JOHNSON            NE   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&
Local storm report, May 12, 5:59 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
559 PM CDT FRI MAY 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TORNADO          4 NNW HOOPER            41.67N 96.58W
05/12/2023                   DODGE              NE   NWS EMPLOYEE

            MULTIPLE VORTEX TORNADO WITH RAIN WRAPPING
            CURTAINS.

&&
Local storm report, May 12, 6:01 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
601 PM CDT FRI MAY 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TORNADO          4 NW AMES               41.50N 96.68W
05/12/2023                   DODGE              NE   EMERGENCY MNGR

            FARMSTEAD DAMAGED. POWER LINES ALSO DOWN IN
            THE AREA.

&&

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 2:41 PM CDTSevere Thunderstorm WarningOAXBoone34 min
May 12, 2:47 PM CDTTornado WarningOAXAntelope, Boone32 min
May 12, 3:00 PM CDTSevere Thunderstorm WarningOAXBoone, Platte45 min
May 12, 3:04 PM CDTTornado WarningOAXPlatte41 min
May 12, 3:09 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders, Seward51 min
May 12, 3:26 PM CDTAreal Flood AdvisoryOAXBoone96 min
May 12, 3:27 PM CDTSevere Thunderstorm WarningOAXBoone, Platte48 min
May 12, 3:29 PM CDTTornado WarningOAXButler, Colfax, Platte23 min
May 12, 3:29 PM CDTTornado WarningOAXBoone, Madison, Platte46 min
May 12, 3:41 PM CDTTornado WarningOAXBoone, Madison, Platte49 min
May 12, 3:42 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Lancaster, Saunders, Seward39 min
May 12, 3:51 PM CDTAreal Flood AdvisoryOAXBoone, Platte106 min
May 12, 3:58 PM CDTTornado WarningOAXAntelope, Boone, Madison47 min
May 12, 4:03 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Pawnee, Richardson42 min
May 12, 4:10 PM CDTAreal Flood AdvisoryOAXBoone, Madison, Platte87 min
May 12, 4:15 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte30 min
May 12, 4:18 PM CDTTornado WarningOAXPlatte42 min
May 12, 4:20 PM CDTTornado WarningOAXMadison, Platte40 min
May 12, 4:24 PM CDTTornado WarningOAXButler, Colfax, Platte51 min
May 12, 4:26 PM CDTTornado WarningOAXJohnson, Nemaha, Pawnee49 min
May 12, 4:36 PM CDTSevere Thunderstorm WarningOAXButler, Colfax39 min
May 12, 4:44 PM CDTTornado WarningOAXMadison, Pierce28 min
May 12, 4:47 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXColfax, Madison, Platte, Stanton43 min
May 12, 4:50 PM CDTTornado Warning Tornado observedOAXJohnson, Nemaha, Pawnee, Richardson40 min
May 12, 4:58 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders, Seward62 min
May 12, 5:00 PM CDTTornado WarningOAXStanton45 min
May 12, 5:02 PM CDTTornado WarningOAXDodge, Saunders43 min
May 12, 5:07 PM CDTTornado WarningOAXColfax, Platte, Stanton38 min
May 12, 5:08 PM CDTTornado WarningOAXButler, Colfax, Dodge15 min
May 12, 5:11 PM CDTTornado WarningOAXMadison, Pierce11 min
May 12, 5:22 PM CDTTornado WarningOAXNemaha, Pawnee, Richardson38 min
May 12, 5:24 PM CDTTornado WarningOAXDodge, Saunders51 min
May 12, 5:26 PM CDTTornado Warning Tornado observedOAXDodge49 min
May 12, 5:31 PM CDTTornado Warning Tornado observedOAXColfax, Platte, Stanton30 min
May 12, 5:33 PM CDTAreal Flood AdvisoryOAXJohnson, Nemaha, Pawnee, Richardson110 min
May 12, 5:42 PM CDTTornado WarningOAXNemaha, Richardson48 min
May 12, 5:46 PM CDTTornado WarningOAXCuming, Stanton, Wayne44 min
May 12, 5:54 PM CDTTornado Warning Tornado observedOAXBurt, Cuming, Dodge66 min
May 12, 5:56 PM CDTAreal Flood AdvisoryOAXDodge13 min
May 12, 5:58 PM CDTFlash Flood WarningOAXNemaha2 hr
May 12, 6:07 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXCuming, Dodge, Saunders38 min
May 12, 6:09 PM CDTFlash Flood WarningOAXDodge80 min
May 12, 6:09 PM CDTTornado WarningOAXKnox36 min
May 12, 6:21 PM CDTTornado WarningOAXCedar, Wayne39 min
May 12, 6:27 PM CDTSevere Thunderstorm WarningOAXNemaha, Otoe48 min
May 12, 6:29 PM CDTTornado WarningOAXNemaha12 min
May 12, 6:36 PM CDTAreal Flood AdvisoryOAXBurt, Cuming, Dodge98 min
May 12, 6:45 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXBurt, Cuming, Dodge, Saunders, Washington45 min
May 12, 6:49 PM CDTSevere Thunderstorm WarningOAXRichardson56 min
May 12, 6:51 PM CDTTornado WarningOAXNemaha24 min
May 12, 6:56 PM CDTTornado WarningOAXBurt, Dodge, Thurston, Washington36 min

Nearby

Tornado Warnings in Nebraska, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.